Protein shakes make me tired

Common Questions and Answers about Protein shakes make me tired

protein

Ibuprofen or Bayer back and body, lots of Imodium, Gatorade (as much as you drink) and Protein Shakes. I actually found that the protein shakes actually helped give me some energy as well. Sleep is a little different. You can try Benadryl and Melatonin. Those will help, but the HOT HOT showers and baths during the evenings will give you the relief you need. You can do this! But cut your sources off!
Make sure to drink tons of Gatorade and drink your amino acid protein shakes. They will both help you feel a great deal better. Keep up the great work!
Well, I drank a lot of protein shakes and when I got too tired to make one before work, I bought the ready made ones that had the most protein n fat. Yours sounds yummy. Some days I could swallow it better than others. Whey protein w/ frozen fruit worked best for me...
I have been eating six small high protein meals a day, drinking lots of water and taking lots of vitamins in high protein shakes. Was trying to go to a Yoga class that I enrolled in tonight, but clearly need a Xanax to take the edge off. How long does this all last?
Everything would go away - the anxiety, the aches and pain, the jitters and shivers - but I guess I'll go make myself another damn healthy shake. Anything worthwhile is painful, right? OK, I'll stop the bitchin and complaining. It gets me nowhere. I think I'll go take a run, yea that sounds good LOL. But, it might take my mind off it for a minute or two.
This keeps the hunger at bay and is not enough to make me tired. I've had every test avaible and nothing is wrong with me. Bitter sweet, because I still can't eat during the day or I will fall asleep wherever I am.
this can be a ruff road as you are finding out. Have you tried the protein shakes yet....I detoxed off methadone and had a terable energy crash that dident seam to go away....once I started on the shakes slowly but surly I started to gain my strength back there not expensive only 15 bucks at walmart there loaded with vitamins essential amino acids as well as the protein all of witch the brain needs to heal....the chocolate flavor is good you just mix it with milk....
my brother was helping me out finacially but has cut me off. al.though he will talk to me. but he will not give me anymore of his money to spend on pills. also i lost my job for the very reason of being on pills. i don't know how much lower i can go. all this thinking going on in my head is driving me nuts. but someone told me earlier i just need to get my heart right first and then my head will follow. thank you all so much for responding. it helps so much to read.
It took me a few months to really get to where I was sleeping and doing things without taking a break. But remember, I am older than you and I am not very active. I do believe that exercise, even light, will help. I have chronic back problems and I have trouble exercising but it is a catch 22 for me. If I do exercise, I am in pain but not fatigued so I do try it as often as possible. Silly as it wounds, tomorrow morning I am going shopping with two friends.
Are you eating or drinking some protein shakes? Can you soak for a bit in a warm tub?Make some toast and warm tea and tell yourself , this is almost over. Going back to pills will only have you revisiting this misery later. Life after pills is sooooooooo much better. Please give it time. You can do this.
Exercise wll help gets your natural brain chemistry producing agai . Even if you just start out walking. Drinking protein shakes will help with the energy level. Keep moving forward. Congrats on your clean time. You are doing awesome. You should start to feel better soon.
Immodium,gatorade,soups,protein shakes,Alteril (for sleep), Hylands Restful legs( for RLS),Epsom salts for hot baths, a heating pad... I always suggest getting a doctor involved in any detox. I would suggest that you taper your dose for a couple of weeks. You'll need help with that and most of a good taper involves having some else hold your pills, then decreasing your dose over several weeks. We all have wanted this to be DONE once we make up our minds but it just doesn't work that way.
There is freedom from the chains and bondage of addiction. Take vitamins. Drink protein shakes. Move around as much as possible. Drink lots of water. Get rid of any methadone You have so you ate not tempted to use. Get into some counseling, support group meetings, church. You will need to start an exercise program. Start with walking. Eat lean protein, fruits and veggies. You can do this. Don't let the fear in.
Knowing that panic is something that I have to face on my own some times will make me feel separated and distant from those around me and who I "was." But it really helps to know Im not as alone as I feel.
You're simply trading the high-sugar jelly you normally use on toast for high-protein tuna salad. It's easy to make ahead of time, and by tweaking the conventional recipe to include cranberries, Men's Health resident chef Matt Goulding has added a hint of jellylike sweetness. 1 6 oz can solid white tuna 2 Tbsp dried cranberries, roughly chopped 1/4 yellow onion, minced 1 Tbsp mayonnaise 2 tsp balsamic vinegar Salt and pepper to taste Mix all the ingredients together.
Hi There, I am feeling the same way as you are - so just know that you are not alone. However, I DO have to work and keep thinking that "just one pill" to make me feel better and have a bit of energy to get things done would be so much easier! But, after ready replies from many wise members I have been convinced that that would be a HUGE mistake. Look, you've come SO far - almost one whole month clean!!!
Im affraid of that moment when Im going to feel weak and tired and craving a pill to make me feel good again. Ive joined a gym. Havent started yet. Dont think I have the energy, but I will soon. Does anyone else feel detached from the world when your on pills. Like, unable to laugh, smile, have fun, get excited....I miss going out with my friends. Im scared they think Im not the same person cuz Ive been depressed and addicted for so long. Any advice. Will my mentality change.
I do admit that I started eating fish once or twice a week though for protein. Other than that, the diet is boooring. I do make these delicious kamut pancakes though, I put stevia (herbal sweetener) in the batter, and cinnamon, and then instead of syrup, I spread coconut oil on the pancake and then sprinkle it with FOS (a sweet, sugar-like powder that you cannot digest so it goes straight to your intestines where it FEEDS good bacteria and cannot be used by candida/bad bacteria).
take 4 in the morning and 4 at dinner time in a few datys it should help with his withdrawals if he is getting leg pain or cramping up add potassium also see if you can bring him on here I will be aboel to talk directly to him methadone has its own set of rules it takers a good 90 days for most people to get over it the sleep thing is always a problem next will be an energy crash I hope to meet him on line if not I will work threw you just know methadone is the tuffest of the narcotics to dotox
Todays lunch consist of leftover grilled tuna from last night's dinner with a wedge of lettuce and homemade balsamic vinegarette dressing that I make myself. I get 32 grms. of protein and not a lot of calories. Around 2:30, I walk my dogs to the beach and down to the lighthouse which takes us about 30-40 minutes. It wouldn't take as long but Layla has really short legs and she gets tired faster, so sometimes we have to let her rest 5 minutes.
I need to be better by now. My emotions of stress are starting to weigh on me. Im doing everything i can to fix myself, why arnt i 100% yet after almost 100 days clean ? Im getting so angry with my body. Im trying to be patient but its ridiculous. I would take withdrawals anyday over this long term energy loss.
but eat what you can, when you can, bananas, fruit....anything will help, especially protein....try protein shakes as well...most of all hydrate! water and gatorade....B12 liquid for energy....and a multivitamin. Your energy and sleep will come back...it just takes time...hang in there! you can do this!
The combo can make it brutal. I don't know what is still making me so sick. I have read the Lyrica withdrawal can go on forever but I am sure the Effexor is creating havoc too. I am taking Omega 3 for the brain zaps and that seems to help. Imodium, gatorade helping too. I forgot about gravol. It really helps with nausea and used to make me sleepy too. So, I am supposed to start Cymbalta after all of this. That was the reason for going off the Effexor and the Lyrica. Now I don't want to.
I drink a lot of protein shakes (EAS shakes from Walmart). They taste really good. I also eat a lot of vegetables. Make sure your are staying hydrated as that will make you tired if you aren't. Keep up the good work. We all know that it isn't easy. Every day during the first week is a major accomplishment.
for energy i take B12 liquid sublingual and a multivitamin...also whey protein shakes are good. Just keep posting for support here, it's sort of slow on weekends but others will be along to give you more advice. You can do this...just stay strong and know that you will get thru it....just tell yourself you have the flu...that's what it will feel like.
its oly going to prolong the methadone detox your doing great the first month is ruff coming odd done it will slowly get better as time goes on if you start taking the norcos your going to get hooked on them and be right back to square 1 drink the whey protein shakes they will help rebuild the mind you dodent become addicted overnight you wont recover overnight ether but you will recover and it is so so worth it when you do hang in there you got 25days invested in this it will get better your d
MedHelp Health Answers